Follow
Benjamin Harrop-Griffiths
Benjamin Harrop-Griffiths
Assistant Professor, Georgetown University
Verified email at georgetown.edu - Homepage
Title
Cited by
Cited by
Year
Long time behavior of solutions to the mKdV
B Harrop-Griffiths
Communications in Partial Differential Equations 41 (2), 282-317, 2016
422016
Sharp well-posedness for the cubic NLS and mKdV in
B Harrop-Griffiths, R Killip, M Visan
arXiv preprint arXiv:2003.05011, 2020
31*2020
Finite depth gravity water waves in holomorphic coordinates
B Harrop-Griffiths, M Ifrim, D Tataru
Annals of PDE 3 (1), 1-102, 2017
302017
The lifespan of small data solutions to the KP-I
B Harrop-Griffiths, M Ifrim, D Tataru
International Mathematics Research Notices 2017 (1), 1-29, 2014
152014
Compactons and their variational properties for degenerate KdV and NLS in dimension 1
P Germain, B Harrop-Griffiths, JL Marzuola
Quarterly of Applied Mathematics 78 (1), 1-32, 2020
122020
Vortex filament solutions of the Navier-Stokes equations
J Bedrossian, P Germain, B Harrop-Griffiths
arXiv preprint arXiv:1809.04109, 2018
112018
Large-data equicontinuity for the derivative NLS
B Harrop-Griffiths, R Killip, M Visan
arXiv preprint arXiv:2106.13333, 2021
102021
Small data global solutions for the Camassa–Choi equations
B Harrop-Griffiths, JL Marzuola
Nonlinearity 31 (5), 1868, 2018
102018
Existence and uniqueness of solutions for a quasilinear KdV equation with degenerate dispersion
P Germain, B Harrop‐Griffiths, JL Marzuola
Communications on Pure and Applied Mathematics 72 (11), 2449-2484, 2019
92019
Large data local well-posedness for a class of KdV-type equations
B Harrop-Griffiths
Transactions of the American Mathematical Society, 755-773, 2015
72015
Global well-posedness for the derivative nonlinear Schrödinger equation in
B Harrop-Griffiths, R Killip, M Ntekoume, M Visan
arXiv preprint arXiv:2204.12548, 2022
62022
Large data local well-posedness for a class of KdV-type equations II
B Harrop-Griffiths
International Mathematics Research Notices 2015 (18), 8590-8619, 2014
62014
Local Well-Posedness for a Quasilinear Schrödinger Equation with Degenerate Dispersion
B Harrop-Griffiths, JL Marzuola
INDIANA UNIVERSITY MATHEMATICS JOURNAL 71 (4), 1585-1626, 2022
42022
On the derivation of the homogeneous kinetic wave equation for a nonlinear random matrix model
G Dubach, P Germain, B Harrop-Griffiths
arXiv preprint arXiv:2203.13748, 2022
32022
Microscopic conservation laws for integrable lattice models
B Harrop-Griffiths, R Killip, M Vişan
Monatshefte für Mathematik, 1-28, 2021
32021
The system can't perform the operation now. Try again later.
Articles 1–15